MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 2 CEM; KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 2 CEM; KNEE TIBIAL TRAY
Model Number 1506-80-002
Medical Device Problem Codes Off-Label Use (1494); Difficult to Open or Remove Packaging Material (2922); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent tka for oa with the tibial tray in question.During surgery, the surgeon found dirt on the surface of the tibial tray.He didn't use the tibial tray and opened the new tibial tray.However, the new tibial tray also had dirt on its surface.The surgeon wiped the dirt off and used it.The surgeon found the dirt without touching the surface of the tray.The surgery was completed successfully and there was 30 min surgical delay.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the reported event could not be confirmed as the device was returned without discernable markings matching that of the event description.The polished surface of the device is smudged consistent with finger markings and other surface level scratches attributed to the handling of the device after the tibial protective cover was removed.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: a device history record (dhr) review was conducted by the manufacturing site.Product code 150680002, work order (b)(4) attune rp tib base sz 2 cem was manufactured on 21-nov-2020.20 parts were manufactured per specification and all raw materials met specification.Scrap: there was no scrap associated with this lot.Reprocessing: there was no reprocessing associated with this lot.Non-conformance: there was no non-conformance associated with this lot.Corrected: h3.

Brand Name
ATTUNE RP TIB BASE SZ 2 CEM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12142473
Report Number1818910-2021-14809
Device Sequence Number4259907
Product Code JWH
UDI-Device Identifier10603295492146
UDI-Public10603295492146
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1506-80-002
Device Catalogue Number150680002
Device Lot Number9646765
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2021
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 06/18/2021
Supplement Date Received by Manufacturer08/17/2021
12/23/2021
Initial Report FDA Received Date07/09/2021
Supplement Report FDA Received Date08/29/2021
01/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE RP TIB BASE SZ 2 CEM.; ATTUNE RP TIB BASE SZ 2 CEM.; ATTUNE RP TIB BASE SZ 2 CEM; ATTUNE RP TIB BASE SZ 2 CEM
Patient SexUnknown